# SDR 96ZZZX6176

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder Skin
- Part number: 553300095
- Condition: Cracked
- Location: Lt Below Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 INCH VERTICAL CRACK ON LT SKIN OF RUDDER APPROXIMATELY 3 INCHES BELOW HINGE LINE OF TRIM TAB.  SKIN REMOVED AND REPLACED.  THIS IS THE 5TH INCIDENT OF A LT RUDDER SKIN CRACK.
